# SDR QXEA0202034

- Difficulty date: November 26, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 1,930 hours, 2,313 cycles
- Propeller: Rotol CR4086123F17
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Vibration
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PDX- NR 2 PROP VIBRATION IN FLIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT.  BALANCED NR 2 PROP.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
